# SDR FDEA201307081493

- Difficulty date: July 8, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Part serial: WAE058
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP VANE LOWER SURFACE FOUND DELAMINATED.   FLAP VANE ASSY R & R IAW AMM 27-50-22-4, REV 76.1.   FLAP VANE ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-50-22-5, REV 76.1.  CLASSIFIED MINOR IAW GMM 6-2-100, REV 116.
